# SDR SWAA040682

- Difficulty date: March 3, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 40,294 hours, 39,632 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR LOWER FRAME CRACKED AT STOP FITTING.  REPAIRED FRAME PER BAC DRAWING.
